# SDR 060808N622CS1

- Difficulty date: June 8, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N622CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800124
- Engine: Pwc PW306C
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, BAGGAGE SMOKE LIGHT ILLUMINATED.  CREW FOLLOWED AFM PROCEDURES, FIRED BAGGAGE FIRE EXTINGUISHERS, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINT NOTICED BAGGAGE CONTAINING CAKE MIX HAD BURST OPEN AND THE POWDER MIX WAS SCATTERED ABOUT BAGGAGE COMPARTMENT.  (SMOKE DETECTORS WERE COVERED WITH THIS CAKE MIX POWDER CAUSING SMOKE WARNING). FIRE BOTTLES REPLACED, SENSORS CLEANED AND AC RETURNED TO SERVICE.  SMOKE DETECTION SYS WORKING PROPERLY, NO DEFECTIVE PARTS.  (K)
